# SDR KCSA061248

- Difficulty date: July 31, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 84,678 hours, 20,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT DOOR EMERGENCY EXIT SIGN DOES NOT ILLUMINATE
